Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 50, NWS Atlanta, GA

January 12, 2023Crisp County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 12, 2023, 6:27 PM EST for Crisp County, Wilcox County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 12, 2023, 6:27 PM EST (23:27 UTC)
Expired
Jan 12, 2023, 7:00 PM EST
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Crisp County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 100 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 1:06 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
233 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS52 KFFC 122327
SVRFFC
GAC081-315-130000-
/O.NEW.KFFC.SV.W.0050.230112T2327Z-230113T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
627 PM EST Thu Jan 12 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Wilcox County in central Georgia...
  Southern Crisp County in central Georgia...

* Until 700 PM EST.

* At 627 PM EST, a severe thunderstorm was located over Raines, or 8
  miles southwest of Cordele, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cordele, Rochelle, Arabi, Pitts, Fort Early, Raines, Double Run,
  Wenona and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EST for central and
west central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8393 3190 8393 3192 8392
      3195 8341 3185 8344 3185 8361 3180 8361
      3180 8380
TIME...MOT...LOC 2327Z 260DEG 43KT 3190 8390 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 2:59 PM EST, 3 hours 28 minutes earlier.

Area forecast discussion, Jan 12, 2:59 PM EST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
259 PM EST Thu Jan 12 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 238 PM EST Thu Jan 12 2023

A Tornado Watch remains in effect until 7PM EST for portions of
north and central GA.
Wind Advisory in effect until 11PM EST for all of north and
central GA.

A line of strong to severe thunderstorms is currently pushing
through NW GA (just north of the metro) at this hour. Additionally,
a smaller secondary line of strong to severe storms has also
formed out ahead of this line just NW of Macon. However, the main
front is still well to our west just now entering into NW AL per
latest MSAS analysis. The CWA remains situated in the warm sector
with SSW flow ushering in upper 50s to mid 60 dewpoints. Breaks in
the cloud cover have resulted in further destabilization across
the area with SBCAPE values ranging from 500 to 1000J/kg. Out
ahead of the primary line of thunderstorms DCAPE ranges roughly
from 600-700 J/kg. Thus, strong damaging winds remain the primary
threat. However, tornadoes are certainly not out of the question,
as this line has a history of producing tornadoes (further west in
Central AL). 0-1km SRH values per SPC Mesoanalysis range from
200-350 m2/s2 across a good portion of the area. Locally heavy
rainfall, particularly with stronger storms could also lead to
some localized flooding issues as storms moves through. So
needless to say quite an active afternoon and evening is in store
for the Peach State. At this hour there are several active Severe
Thunderstorm and Tornado Warnings currently in effect. Please stay
weather aware!

Based on latest CAMs (Convective Allowing Models) the primary line
of storms pushes through the ATL metro btwn 3-5PM and past Macon
by 6-9PM and finally clearing the area between 9PM-12AM. Winds
will quickly shift to the W following the passage of the primary
line and eventually to the NW as the cold front moves through.

Still anticipating some wrap around moisture associated with this
system as the sfc low track northeast. Height falls associated
with the upper trough will usher in colder air across the north
overnight. All of this to say, some light wintry precipitation
across North GA (better chances across the NE GA mtns) will be
possible Friday morning as temperatures will be in the 30s.

07

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 238 PM EST Thu Jan 12 2023

High pressure continues to dominate the weather pattern today but
things will change Sat afternoon/evening. The ridge is currently
centered over AL but will slide east overnight becoming centered
over GA Sat. It will weaken a bit as it moves east off the GA/SC
coast Sat night/Sun. This will allow the next frontal system to
move into NW GA Late Sat afternoon through Sat night.

Currently a closed low center is developing across the TX/OK
panhandles and will push eastward to the OK/MO/AR borders by 12z
Sat. The associated frontal boundary will spread moisture eastward
into N GA by late morning mainly in the form of increased cloud
cover. By Sat evening The main frontal boundary will be moving
through the MS river Valley but it will also be oriented from NE to
SW with the top end of the front pushing into NW GA at the same
time. Only areas North and West of the ATL area should see precip
Sat night with the rest of the area seeing it Sun. Instability is
fairly limited with the front so for now only going with showers Sat
night but would not be surprised to see a lightning strike or two as
it moves into the area Sun.

Temperatures tonight will dip back down into the 30s with highs Sat
mainly in the 60s. Light southerly flow sets up ahead of the frontal
boundary Sat so Sat night lows will only get down into the 40s. This
will keep any freezing/frozen precip well north of our area.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 1234 PM EST Thu Jan 12 2023

Mostly MVFR cigs at all sites this aftn. SSW winds are starting to
pick up with gusts nearing 25kts. Over the next few hours could
see gusts as high as 27-33kts ahead of the main line of storms
pushing through NW GA. No major changes to the timing of TSRA,
still looks to impact ATL btwn 21-00z. Could see pockets of VFR
behind the line as winds quickly shift to the WNW/NW. Though MVFR
cigs are expect to fill back in overnight through at least 12-14z
Friday. Winds will remain gusts through this later period as well
with NW winds 10-13kts with gusts nearing 20-22kts.

//ATL Confidence...Avi Update...

Medium to high confidence on all elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          40  49  30  49 / 100   0   0   0
Atlanta         38  44  30  45 /  60   0   0   0
Blairsville     32  39  25  41 /  60  30  20   0
Cartersville    36  44  28  45 /  50   0   0   0
Columbus        41  49  31  50 /  70   0   0   0
Gainesville     39  46  30  46 /  60  10   0   0
Macon           43  52  31  51 / 100   0   0   0
Rome            38  44  30  47 /  50   0   0   0
Peachtree City  38  46  29  47 /  60   0   0   0
Vidalia         46  56  34  51 / 100   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 PM EST this evening for GAZ001>009-
011>016-019>025-027-030>039-041>062-066>076-078>086-089>098-
102>113.

&&

SHORT TERM...07
LONG TERM....01
AVIATION...07
Hazardous weather outlook, Jan 12, 3:01 PM EST, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
301 PM EST Thu Jan 12 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-132015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
301 PM EST Thu Jan 12 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms are ongoing across portions of
North and Central GA. The main threats will be damaging wind
gusts up to 60 mph, several isolated tornadoes, and frequent
lightning. A Tornado Watch remains in effect until 7PM EST for a
good portion of the state.

A wind advisory also remains in effect until 11 pm to account for
strong wind gusts from 30-40 mph ahead of the line which could
also bring down trees and powerlines, before storms begin.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Light snow showers are expected in extreme north Georgia which
could lead to light accumulations of a quarter to a half inch in
higher elevations and a dusting in the lower elevations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for Thursday afternoon and
Thursday evening across north and central Georgia. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Jan 12, 4:41 PM EST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EST Thu Jan 12 2023

GAZ069>071-081-122215-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
441 PM EST Thu Jan 12 2023

...Strong thunderstorms will impact portions of Monroe, northeastern
Upson, northwestern Crawford and southeastern Lamar Counties through
515 PM EST...

At 441 PM EST, a line of strong thunderstorms was along a line
extending from Collier to Yatesville to Lincoln Park, and moving east
at 70 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Barnesville, Forsyth, Yatesville, Culloden, Aldora,
Bolingbroke, Dames Ferry, Redbone Crossroads, Russellville, Brent,
Musella, Redbone, Logtown, Collier and Plant Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 700 PM EST for central and
west central Georgia.

&&

LAT...LON 3283 8435 3306 8416 3306 8375 3303 8372
      3302 8372 3301 8373 3300 8372 3299 8372
      3276 8400
TIME...MOT...LOC 2141Z 266DEG 61KT 3305 8401 3294 8414 3285 8433

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 12, 4:44 PM EST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EST Thu Jan 12 2023

GAZ069-078-079-122215-
Harris GA-Upson GA-Talbot GA-
444 PM EST Thu Jan 12 2023

...A strong thunderstorm will impact portions of central Upson,
Talbot and eastern Harris Counties through 515 PM EST...

At 444 PM EST, a strong thunderstorm was near Hamilton, moving east
at 65 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Hamilton, Talbotton, Manchester, Waverly Hall, Woodland,
Sunset Village, Lincoln Park, Shiloh, Ellerslie, Baldwinville,
Cataula, Baughville, Flint Hill, Olive Branch, Po Biddy Crossroads,
Sprewell Bluff State Park, Pleasant Hill, Sunnyside and Prattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 700 PM EST for west central
Georgia.

&&

LAT...LON 3277 8495 3285 8468 3285 8457 3288 8451
      3289 8451 3293 8438 3279 8424 3272 8431
      3272 8434 3271 8434 3265 8440 3261 8496
      3261 8502
TIME...MOT...LOC 2144Z 255DEG 56KT 3272 8484

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 12, 5:26 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EST Thu Jan 12 2023

GAZ069-079>081-122300-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
526 PM EST Thu Jan 12 2023

...Strong thunderstorms will impact portions of southeastern Upson,
northwestern Crawford, central Talbot and northern Taylor Counties
through 600 PM EST...

At 526 PM EST, a line of strong thunderstorms was along a line
extending from near Big Lazer Creek Wma to Geneva, and moving east at
75 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Butler, Roberta, Talbotton, Reynolds, Junction City, Geneva,
Baldwinville, Musella, Po Biddy Crossroads, Knoxville, Howard, Salem,
Prattsburg, Big Lazer Creek Wma, Carsonville, Wesley Church and
Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 700 PM EST for central and
west central Georgia.

&&

LAT...LON 3253 8437 3254 8445 3256 8445 3256 8449
      3255 8449 3254 8451 3254 8453 3255 8454
      3254 8454 3255 8455 3254 8457 3254 8467
      3285 8439 3284 8389 3252 8414
TIME...MOT...LOC 2226Z 258DEG 65KT 3280 8434 3257 8457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jan 12, 6:01 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TORNADO          3 SE LAGRANGE           33.01N 85.00W
01/12/2023                   TROUP              GA   PUBLIC

            TORNADO CONFIRMED BY RADAR AND DAMAGE
            REPORTS SOUTHEAST SIDE OF LAGRANGE. MAJOR
            STRUCTURAL DAMAGE AND NUMEROUS TREES DOWNED
            BLOCKING I85.

&&
Special weather statement, Jan 12, 6:02 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EST Thu Jan 12 2023

GAZ072-081>083-094-095-122330-
Peach GA-Bibb GA-Houston GA-Crawford GA-Jones GA-Twiggs GA-
602 PM EST Thu Jan 12 2023

...A strong thunderstorm will impact portions of Bibb, northwestern
Twiggs, central Peach, northeastern Houston, Crawford and south
central Jones Counties through 630 PM EST...

At 602 PM EST, a strong thunderstorm was near Sandy Point, or near
Roberta, moving east at 55 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Fort Valley, Roberta, Warner Robins, Centerville, Byron,
Payne, Robins AFB, Payne City, Lake Tobesofkee, Robins Air Force
Base, Wesleyan, Powerville, Skipperton, Horns, Jack Brown Estates,
Rutland, Musella, Lakewood and Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EST for central and
west central Georgia.

&&

LAT...LON 3281 8407 3285 8394 3285 8390 3288 8384
      3296 8358 3281 8349 3260 8350 3255 8402
TIME...MOT...LOC 2302Z 254DEG 49KT 3270 8392

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jan 12, 6:08 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TORNADO          EXPERIMENT              33.27N 84.29W
01/12/2023                   SPALDING           GA   PUBLIC

            SIGNIFICANT STRUCTURAL DAMAGE IN THE TOWN OF
            GRIFFIN. NUMEROUS STRUCTURES REPORTED
            DAMAGED OR DESTROYED.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:39 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more19 hr
Jan 12, 11:06 AM ESTSevere Thunderstorm WarningFFCDade, Walker39 min
Jan 12, 11:44 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker31 min
Jan 12, 12:06 PM ESTSpecial Weather StatementFFCMurray, Whitfield24 min
Jan 12, 12:17 PM ESTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield28 min
Jan 12, 12:27 PM ESTSpecial Weather StatementFFCChattooga33 min
Jan 12, 12:43 PM ESTSpecial Weather StatementFFCMurray, Whitfield32 min
Jan 12, 1:01 PM ESTSpecial Weather StatementFFCFloyd, Gordon29 min
Jan 12, 1:20 PM ESTSpecial Weather StatementFFCFannin, Murray25 min
Jan 12, 1:27 PM ESTSpecial Weather StatementFFCBartow, Floyd, Gilmer, Gordon33 min
Jan 12, 1:43 PM ESTSevere Thunderstorm WarningFFCFloyd, Haralson, Paulding, Polk32 min
Jan 12, 1:47 PM ESTSpecial Weather StatementFFCFannin28 min
Jan 12, 1:51 PM ESTSpecial Weather StatementFFCCrawford, Taylor39 min
Jan 12, 2:07 PM ESTSpecial Weather StatementFFCTaylor38 min
Jan 12, 2:07 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson38 min
Jan 12, 2:16 PM ESTSevere Thunderstorm WarningFFCBartow, Paulding, Polk29 min
Jan 12, 2:20 PM ESTTornado WarningFFCBibb, Crawford, Monroe25 min
Jan 12, 2:36 PM ESTSpecial Weather StatementFFCHaralson24 min
Jan 12, 2:44 PM ESTSevere Thunderstorm WarningFFCBibb, Jasper, Jones, Monroe, Putnam34 min
Jan 12, 2:44 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Haralson, Heard46 min
Jan 12, 2:52 PM ESTTornado WarningFFCBaldwin, Jones23 min
Jan 12, 2:58 PM ESTSpecial Weather StatementFFCCherokee, Cobb, Forsyth, Paulding32 min
Jan 12, 3:12 PM ESTSpecial Weather StatementFFCWhite18 min
Jan 12, 3:13 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Washington47 min
Jan 12, 3:13 PM ESTTornado WarningFFCHeard, Troup47 min
Jan 12, 3:19 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup41 min
Jan 12, 3:21 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton, Heard, Troup39 min
Jan 12, 3:31 PM ESTSevere Thunderstorm WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 2 more44 min
Jan 12, 3:36 PM ESTTornado Warning Tornado observedFFCMeriwether, Troup39 min
Jan 12, 3:46 PM ESTTornado Warning Tornado observedFFCDeKalb, Fulton6 min
Jan 12, 3:49 PM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 3 more41 min
Jan 12, 3:56 PM ESTSpecial Weather StatementFFCHancock, Taliaferro, Warren34 min
Jan 12, 3:56 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Forsyth, Gwinnett, Hall, Jackson49 min
Jan 12, 4:00 PM ESTTornado Warning Tornado observedFFCMeriwether, Pike, Spalding45 min
Jan 12, 4:04 PM ESTSevere Thunderstorm WarningFFCHarris, Lamar, Meriwether, Pike, Talbot, Taylor and 1 more41 min
Jan 12, 4:07 PM ESTSevere Thunderstorm WarningFFCBarrow, Clarke, Clayton, DeKalb, Gwinnett, Henry and 4 more38 min
Jan 12, 4:13 PM ESTTornado WarningFFCClayton, Henry, Newton, Rockdale19 min
Jan 12, 4:15 PM ESTTornado WarningFFCHancock, Warren33 min
Jan 12, 4:16 PM ESTTornado WarningFFCHancock, Warren29 min
Jan 12, 4:22 PM ESTSevere Thunderstorm WarningFFCButts, Clayton, DeKalb, Fayette, Henry, Jasper and 5 more38 min
Jan 12, 4:28 PM ESTSevere Thunderstorm WarningFFCJasper, Lamar, Monroe36 min
Jan 12, 4:32 PM ESTTornado Warning Tornado observedFFCButts, Henry, Newton, Spalding32 min
Jan 12, 4:39 PM ESTSpecial Weather StatementFFCJackson, Madison36 min
Jan 12, 4:41 PM ESTSpecial Weather StatementFFCMonroe, Upson34 min
Jan 12, 4:44 PM ESTSpecial Weather StatementFFCHarris, Talbot31 min
Jan 12, 4:46 PM ESTSevere Thunderstorm WarningFFCBarrow, Clarke, Morgan, Newton, Oconee, Walton29 min
Jan 12, 4:49 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe, Morgan, Putnam26 min
Jan 12, 4:55 PM ESTTornado WarningFFCButts, Jasper, Morgan, Newton, Putnam20 min
Jan 12, 4:56 PM ESTSevere Thunderstorm WarningFFCDade, Walker31 min
Jan 12, 5:04 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee41 min
Jan 12, 5:14 PM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Taliaferro46 min
Jan 12, 5:19 PM ESTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jones, Putnam, Taliaferro41 min
Jan 12, 5:26 PM ESTSpecial Weather StatementFFCTaylor34 min
Jan 12, 5:39 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Macon, Marion, Schley, Taylor36 min
Jan 12, 5:45 PM ESTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes45 min
Jan 12, 5:48 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter42 min
Jan 12, 6:02 PM ESTSpecial Weather StatementFFCBibb, Crawford, Peach28 min
Jan 12, 6:15 PM ESTSevere Thunderstorm WarningFFCBibb, Houston, Peach, Twiggs, Wilkinson45 min
Jan 12, 6:21 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox24 min
Jan 12, 6:41 PM ESTTornado WarningFFCCrisp, Dooly, Pulaski, Wilcox19 min
Jan 12, 6:47 PM ESTSpecial Weather StatementFFCWashington, Wilkinson28 min
Jan 12, 6:48 PM ESTSevere Thunderstorm WarningFFCCrisp, Dodge, Pulaski, Wilcox27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.